Lancaster EPrints

Octonionic geometry and simple supergravity in eleven dimensions

Dereli, Tekin and Panahimoghaddam, M. and Sudbery, A. and Tucker, Robin (1983) Octonionic geometry and simple supergravity in eleven dimensions. Physics Letters B, 126 (1-2). pp. 33-36. ISSN 0370-2693

Full text not available from this repository.


The parallelisation of the seven-sphere is discussed in terms of octonions and simple expressions given for the components of the three-form relevant to the Englert solution.

Item Type: Journal Article
Journal or Publication Title: Physics Letters B
Departments: Faculty of Science and Technology > Physics
ID Code: 74924
Deposited By: ep_importer_pure
Deposited On: 03 Aug 2015 16:08
Refereed?: Yes
Published?: Published
Last Modified: 11 Apr 2018 02:17
Identification Number:

Actions (login required)

View Item